MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP® 6.5 X 35MM MODULAR CANNULATED SCREW

GLOBUS MEDICAL, INC. CREO; CREO AMP® 6.5 X 35MM MODULAR CANNULATED SCREW
Model Number 1067.4635
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The devices were returned for evaluation and found the screw head had a damaged saddle that appears to have occurred during screw removal.It was reported that the screws were placed into the spinal canal, which would indicate improper placement of the screw and not any malfunction of the implants.The most likely cause of screws placed too long is improper implant selection.
 
Event or Problem Description
It was reported that following surgery on (b)(6) 2019, the patient complained of hyperesthesia and numbness of the left leg.Post­ operative ct found two screws on l4-left had been laced into the inners spinal canal.Revision surgery was performed on the same day to extract the screws.

Brand Name
CREO
Common Device Name
CREO AMP® 6.5 X 35MM MODULAR CANNULATED SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18828108
Report Number3004142400-2019-00014
Device Sequence Number20816951
Product Code MNH
UDI-Device Identifier00889095023664
UDI-Public00889095023664
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number1067.4635
Device Lot NumberMKV267CD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2019
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceAsian